# SDR CA140225024

- Difficulty date: February 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 58,085 hours
- Engine: Pwa JT8D15
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod
- Part number: 69353703
- Condition: Sheared
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG SAFETY SWITCH PUSH/PULL TUBE FOUND SHEARED WHILE PREPARING ACFT FOR DEPARTURE.  ROD ASSY REPLACED AND SAFETY SWITCH TESTED IAW 32-09-22.
